# SDR S2YA04042

- Difficulty date: November 23, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- Engine: Pwa PW306B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW WAS UNABLE TO PRESSURIZE THE AC AND RECEIVED INTERMITTENT DOOR OPEN INDICATION.  THE CREW PERFORMED AND AIR-TURN-BACK.  MX INSPECTED THE AC INCLUDING PRESSURIZATION AND DOOR INDICATION.  THE AC WAS PRESSURIZED TO MAXIMUM PRESSURE DIFFERENTIAL WITH NO DEFECTS NOTED.  THE AC WAS RETURNED TO SERVICE. (K)
